Brusing after Filler
Hi and thank you for your question.
Sorry to hear of the extensive bruising. Luckily, this doesn't happen very often, but I'm sure it's frustrating and inconvenient. We find our Ellipse IPL has been very helpful to resolve bruises more quickly. Sounds like you're doing everything else you are supposed to do. As mentioned below, avoiding all potential anticoagulants (aspirin, ibuprofen, vitamins/supplements and alcohol) before injections will be helpful. Also, start taking arnica tablets before future injections.
Best of luck,
Dr. Grant Stevens
Bruising following Restylane injections
Sorry to see your problem following injection of Resylane in the tear troughs. The bruising certainly is more than expected. At this point, you should wait to see how it heals. Sometimes, there is a bit of residual darkness remaining with such a significant bruise. This can be managed with laser treatments. You will likely heal without any problems. Tear troughs should be treated by experienced eyelid specialist. I hope this helps.
Bruising after Restylane
Hi MSS. Sorry to see that much bruising. It's understandable to be upset and concerned about the slow bruise healing. In the current situation, you may be able to get some more results with the Laser Genesis or we use the Laserscope Lyra. This usually resolves bruises within a few days. You may also have some residual darkening after the bruise resolves (hemosiderin staining) and this can also be resolved with laser treatments and we use q-switched lasers.
In the future, know that this type of bruising is not normal. Avoiding alcohol, Aspirin, fish oil and other blood thinning supplements can help avoid bruises.
To see tips for avoiding bruises with injection treatments, click on the link below.
Dark Circles, Eyelid Wrinkles/Bags Treatment -- Restylane or Belotero with Cannulas, Clear+Brilliant, Eclipse Micropen, Viva
Bruising can take 2-4 weeks to remove when bad. Pulsed dye laser can remove this much more quickly. I suggest seeing an expert. Best, Dr. Emer.
Bruise after Restylane under Eyes
At this point being over two weeks since your injection, there is likely not much that you can do to make this bruise go away faster. Pulsed dye laser can be used to reduce bruising but it needs to be done within the first few days to be effective. Bruising typically resolves on its own over time.
In the future, I would recommend that any Restylane injections under your eyes be done with a cannula rather than with a needle. A cannula is blunt and has a lower risk of causing a bruise. With cannula injections, most of my patients do not get significant bruising.
Bruising under eye
Bruising under the eye with injections is common but this is more than the usual. The reason it is so common is that there are so many blood vessels in the area. stop applying anything except warm compresses and do not let anyone do a procedure such as laser etc. it will go away and the more that is done to manipulate it the longer it will last
Post filler bruising
I hate to see that happened to you! Rest assured, if there is one thing that goes away, is bruising. unfortunately in that area, it can take quite some time due to the the underlying anatomy (combination of skin, muscle position, retaining ligaments - its basically "the perfect storm" for long term bruising). The laser treatments work great to jump start the process, and you may need one or two more at some point. give it a little more time - as the color starts changing from dark blue to green and yellow your body is breaking down the residual hemoglobin and it will be a sign of progress. Best of luck. Hope this helps.